MAUDE Adverse Event Report: FIRST PICC S/L 18GA (4F) 1.35MM X 65CM

FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Model Number 384157
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be submitted.
 
Event or Problem Description
According to the nursing report: "picc was passed, and after tracing the guide wire and salinizing the catheter, it was observed that it was perforated near the oval disc".

Brand Name
FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Common Device Name
FIRST PICC
MDR Report Key12319702
Report Number0001625425-2021-01062
Device Sequence Number14557416
Product Code FOZ
UDI-Device Identifier00886333209682
UDI-Public00886333209682
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number384157
Device Catalogue Number384157
Device Lot Number11317182
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1